# SDR UPS01835864

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 67,397 hours, 25,286 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576960040
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 RT WING L/E. INTERNAL DOUBLER IS CRACKED AT XFS 572.5. REMOVED, FABRICATED, AND REPLACED DOUBLER.
